Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How High Is The Fever With Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

high fever, rash, head hurts

been on same HIV drugs for 3 years, have very low engery, head hurts bad, have small blister rash all over my body. what could be happening?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You need an overall clinical assessment since many HIV and non-HIV conditions can be causing your symptoms (such as hormone problems, anemia, herpes or drug rashes). KH Read more »

HIGH SGPT LEVELS AFTER ENTERIC FEVER

Dear Doctor,My brother is suffering from Diabetes Inspidis since 3 years and on the treatment... Read more »

acute retroviral infection: low or high fever?

Please tell me whether a high fever of 101.6 can be a symptom of acute retroviral infection. I... Read more »
Articles
AIDS InfoNet

Taking Current Antiretroviral Drugs

...1, 2x/day) No food restrictions. Skin rash, fever, headache, nausea. Watch for liver problems, especially if starting with higher CD4 counts. ** NNRTIs are metabolized by the liver, as are many other drugs. Be sure your health care... Read more »
The Well Project

HIV Drug Chart/Overview

...counts greater than 250 (includingpregnant women) and men with CD4 cell counts above 400 at the time of startingtreatment have a higher risk of serious liver damage. Careful dosing and livermonitoring is needed when starting Viramune. ... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...their breasts for lumps. But if you find yourself going back for an HIV test every month even though you haven't done anything high-risk (i.e., unprotected sex or sharing needles), or if you find yourself constantly wondering whether mundane,... Read more »
The Well Project

Side Effects of HIV Drugs

...effects (listed below) appear to be more common in HIV-positive women than men. This may be due to the fact that women have higher levels of certain HIV drugs in their bloodstreams, even though they take the same doses as men. A woman's smaller... Read more »
Connect With Others

Fever 7 weeks after high risk exposure

Posted by EuropeMan, 1 Reply
...I developed a cough 5 weeks and a fever 7 weeks after unprotected viginal sex with a French stripper in Japan. The cough was with green flem so the doc gave me an antibiotic Read more »

Got a high fever

Posted by Anonymous, 5 Replies
...exposure was 3 weeks ago and i started having stomach problems and last night i had a fever of 102.5. I have never gotten such a high fever ever since i can remember. i still have nausea and i cant eat and the doctor i went to today said my cbc... Read more »

ARS Question

Posted by Anonymous, 2 Replies
...Did anybody have runny/stuffy nose for like two weeks during ARS? Assuming you had a high fever, did it come at the beginning or end of your ARS Symptoms? Read more »

What about a "low grade" fever???

Posted by Anonymous, 3 Replies
...Does that happen in early HIV?? Or is the fever fairly high? Im running about a 99 degree temperature do to some sinus/throat issues. (6 weeks past exposure) No other symptoms. Is this Read more »